Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 513467, 15 pages
http://dx.doi.org/10.1155/2011/513467
Research Article

On the Cauchy Problem for the b-Family Equations with a Strong Dispersive Term

1College of Mathematics and Computer Science, Chongqing Three Gorges University, Wanzhou 404000, Chongqing, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, Zhejiang, China

Received 2 June 2011; Accepted 23 August 2011

Academic Editor: J. Biazar

Copyright © 2011 Xuefei Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Holm and M. F. Staley, “Nonlinear balance and exchange of stability of dynamics of solitons, peakons, ramps/cliffs and leftons in a 1+1 nonlinear evolutionary PDE,” Physics Letters A, vol. 308, no. 5-6, pp. 437–444, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. Zhou, “On solutions to the Holm-Staley b-family of equations,” Nonlinearity, vol. 23, no. 2, pp. 369–381, 2010. View at Publisher · View at Google Scholar
  3. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Degasperis and M. Procesi, “Asymptotic integrability,” in Symmetry and Perturbation Theory, A. Degasperis and G. Gaeta, Eds., pp. 23–37, World Scientific, Singapore, 1999. View at Google Scholar · View at Zentralblatt MATH
  5. A. Constantin and J. Escher, “Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation,” Communications on Pure and Applied Mathematics, vol. 51, no. 5, pp. 475–504, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. A. Himonas, G. Misiolek, G. Ponce, and Y. Zhou, “Persistence properties and unique continuation of solutions of the Camassa-Holm equation,” Communications in Mathematical Physics, vol. 271, no. 2, pp. 511–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. P. McKean, “Breakdown of a shallow water equation,” Asian Journal of Mathematics, vol. 2, no. 4, pp. 867–874, 1998. View at Google Scholar · View at Zentralblatt MATH
  8. L. Molinet, “On well-posedness results for Camassa-Holm equation on the line: a survey,” Journal of Nonlinear Mathematical Physics, vol. 11, no. 4, pp. 521–533, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Zhou, “Wave breaking for a shallow water equation,” Nonlinear Analysis, vol. 57, no. 1, pp. 137–152, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Zhou, “Wave breaking for a periodic shallow water equation,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 591–604, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Zhou, “Blow-up phenomenon for the integrable Degasperis-Procesi equation,” Physics Letters A, vol. 328, no. 2-3, pp. 157–162, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Zhou, “Stability of solitary waves for a rod equation,” Chaos, Solitons and Fractals, vol. 21, no. 4, pp. 977–981, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Jiang, L. Ni, and Y. Zhou, “Wave breaking for the Camassa-Holm equation,” In press.
  14. L. Ni and Y. Zhou, “A new asymptotic behavior of solutions to the Camassa-Holm equation,” Proceedings of the American Mathematical Society. In press.
  15. Z. Guo, “Blow up, global existence, and infinite propagation speed for the weakly dissipative Camassa-Holm equation,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 033516, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Guo, “Some properties of solutions to the weakly dissipative Degasperis-Procesi equation,” Journal of Differential Equations, vol. 246, no. 11, pp. 4332–4344, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. L. Ni and Y. Zhou, “Wave breaking and propagation speed for a class of nonlocal dispersive θ-equations,” Nonlinear Analysis. Real World Applications, vol. 12, no. 1, pp. 592–600, 2011. View at Publisher · View at Google Scholar
  18. X. Li, “The infinite propagation speed and the limit behavior for the b-family equation with dispersive term,” International Journal of Nonlinear Science, vol. 7, no. 3, pp. 345–352, 2009. View at Google Scholar